Colorado, 2010Flooding in Colorado, June 12 to 15, 2010
June 12 to 15, 2010 · NWS BOU · 2 events in 1 county or zone
The combination late spring snowmelt and a series of thunderstorms producing heavy rain caused flooding across a section of the Cache La Poudre River. Most of the flooding occcured along the river between Windsor and Greeley.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- $100,000
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination late spring snowmelt and a series of thunderstorms producing heavy rain caused flooding across a section of the Cache La Poudre River. Most of the flooding occcured along the river between Windsor and Greeley. In Greeley, flooding was reported at 93rd Avenue, between Poudre River Drive and O Street; between Poudre River Trail and O Street; and between the Fern Avenue Bridge and the County Road 53 Bridge. The floodwaters forced the closure of State Highway 52, between County Roads 65 and 73. Flooding was also reported on County Roads 47, 49, 51 and 53; south of the highway. In addition, flooding of small creeks and drainage ditches produced extensive field flooding around Prospect Valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 12, 3:30 AM MST, 4 hours 58 minutes earlier.
Area forecast discussion, Jun 12, 3:30 AM MST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
430 AM MDT SAT JUN 12 2010
.SHORT TERM...LOOKS LIKE WE GET A BREAK AT LEAST FOR THIS MORNING.
LOW LEVEL COLD AIR IS FIRMLY ENTRENCHED OVER THE PLAINS...BUT WE ARE
NOW IN THE DRY SLOT ALOFT WHICH EXTENDS BACK TO ABOUT RIFLE. SURFACE
BASED CONVECTION WILL BE CAPPED AND IT IS DRY AND A LITTLE BIT
STABLE ALOFT. THIS LIMITS PRECIPITATION AS THE MOISTURE IS SHALLOW
AND WE WILL LIKELY ONLY HAVE SCATTERED LIGHT SHOWERS IN THIS REGIME.
AS THE LOW CREEPS EASTWARD THE EDGE OF THE DRY SLOT WILL MOVE ACROSS
OUR AREA. BETWEEN SOME COOLING ALOFT AND THE WARMER AIR OVER THE
MOUNTAINS WE SHOULD SEE INCREASING SHOWER ACTIVITY AND SOME
THUNDERSTORMS OVER THE MOUNTAINS BY EARLY AFTERNOON. ONCE AGAIN
MINOR RIPPLES IN THE FLOW AROUND THE LOW WILL LIKELY GENERATE BANDS
OF CONVECTION...PROGRESSIVELY WORKING THEIR WAY FURTHER EASTWARD
WITH TIME...SO THERE SHOULD EVENTUALLY BE AN INCREASE IN SHOWER
ACTIVITY OVER THE PLAINS AGAIN. SOME QUESTION ABOUT THE INTENSITY
THOUGH AS MODEL SOUNDINGS STILL HAVE SOME MID LEVEL STABILITY THAT
MIGHT LIMIT THE DEPTH OF CONVECTION...BUT WITH THE FORCING THAT
EVENTUALLY RETURNS THERE SHOULD AT LEAST BE ANOTHER ROUND OF
WIDESPREAD RAIN BY SATURDAY NIGHT. FOR THE FOOTHILLS PRECIPITATION
AMOUNTS LOOK TO BE VERY SENSITIVE TO TWO THINGS...THE WIND DIRECTION
AND WHETHER THERE IS ENOUGH OF AN UPSLOPE COMPONENT TO ENHANCE LIFT
AND ALSO THE MID LEVEL COOLING. RIGHT NOW MODELS ARE SUGGESTING THAT
THESE FACTORS WILL NOT GET PARTICULARLY FAVORABLE FOR ANOTHER HEAVY
RAIN EPISODE...BUT SUBTLE CHANGES WOULD ALLOW FOR THAT TO HAPPEN AND
WE COULD WELL HAVE A PERIOD WHERE THERE IS HEAVY RAIN AGAIN...MOST
LIKELY LATE AFTERNOON OR OVERNIGHT. MAIN CHANGE WILL JUST BE TO BACK
OFF ON RAIN FOR THIS MORNING TO ALLOW FOR THE OBVIOUS BREAK.
.LONG TERM...80 TO 105 KNOT SOUTH-SOUTHWESTERLY FLOW ALOFT IS
PROGGED OVER THE FORECAST AREA ON SUNDAY AND SUNDAY NIGHT...WITH THE
UPPER TROUGH/CLOSED LOW GETTING INTO THE NORTHWESTERN CORNER OF
COLORADO BY 12Z MONDAY MORNING. THE FLOW ALOFT DECREASES OVER THE
FORECAST AREA MONDAY AND MONDAY NIGHT...WITH THE TROUGH AXIS TO MOVE
ACROSS MONDAY NIGHT. THE QG VERTICAL VELOCITY FIELDS HAVE UPWARD
MOTION PROGGED FOR THE FORECAST AREA SUNDAY WELL INTO MONDAY...
BEFORE DOWNWARD MOTION MOVES IN MONDAY NIGHT. THE BOUNDARY LAYER
FLOW IS PROGGED TO CONTINUE IN AN UPSLOPE DIRECTION SUNDAY THROUGH
MONDAY EVENING...BEFORE GOING TO NORMAL DRAINAGE FLOW BY TUESDAY
MORNING. THE UPSLOPE IS NOT VERY DEEP ON EITHER MODEL...WITH THE
NAM SHOWING IT TO BE UP TO 700 MB. BOTH MODELS SHOW DECENT
MOISTURE IN PLACE ON SUNDAY. THERE IS STILL LOW LEVEL MOISTURE
PROGGED OVER THE PLAINS AND FOOTHILLS SUNDAY NIGHT...WITH SOME
DRYING OVER THE MOUNTAINS. THERE IS QUITE A BIT OF MOISTURE AROUND
MONDAY...WITH THE GFS A BIT DRIER OVER THE MOUNTAINS THAN THE NAM.
MOISTURE DECREASES ON BOTH MODELS MONDAY NIGHT. PRECIPITABLE WATER
VALUES ARE IN THE 0.60 TO 0.75 INCH RANGE SUNDAY THROUGH MONDAY
EVENING...BEFORE DECREASING TO BELOW 0.50 INCH BY TUESDAY MORNING.
THERE IS ONLY A TAD OF CAPE OVER THE MOUNTAINS LATE DAY SUNDAY AND
LATE DAY MONDAY. BOTH MODELS HAVE SOME MEASURABLE PRECIPITATION FOR
MUCH OF THE FORECAST AREA SUNDAY AND SUNDAY NIGHT...WITH MORE ON THE
GFS. THERE IS A BIT MORE PROGGED ON MONDAY AND MONDAY NIGHT...WITH
THE COVERAGE NOT AS WIDESPREAD. AGAIN...THE GFS HAS A BIT MORE THAN
THE NAM. WITH THE SYNOPTIC SCALE ENERGY IN MIND...ALONG WITH THE
MOISTURE...WILL GO "LIKELY" POPS EAST OF THE DIVIDE SUNDAY...THEN
GRADUALLY DECREASE POPS INTO THE "SLIGHT CHANCE" CATEGORY BY LATE
MONDAY. FOR TEMPERATURES...SUNDAY'S HIGHS ARE 1-3 C WARMER THAN
SATURDAY'S. MONDAY'S WARM UP 2-5 C FROM SUNDAY'S. FOR THE LATER
DAY'S TUESDAY THROUGH FRIDAY...SOUTHWESTERLY FLOW ALOFT IS PROGGED
FOR THE FORECAST AREA THROUGH THURSDAY...WITH THE GFS AND ECMWF
BRINGING AN UPPER TROUGH ACROSS LATER THURSDAY OR FRIDAY. THE ECMWF
IS A BIT QUICKER WITH THIS. MOISTURE IS NOT GREAT THROUGH
THURSDAY. TEMPERATURES STAY AROUND SEASONAL NORMALS THROUGH THE
PERIODS.
&&
.AVIATION...MVFR CEILINGS EXPECTED TO PREVAIL THIS MORNING THOUGH
THERE WILL BE AREAS OF IFR. SHOWER ACTIVITY IS EXPECTED TO INCREASE
THIS AFTERNOON AND EVENING WITH IFR PREVAILING OVERNIGHT.
&&
.HYDROLOGY...JUST ENOUGH RAIN TO PRODUCE RISES IN FOOTHILLS STREAMS.
WITH LARIMER COUNTY PICKING UP 1-1.5 INCHES OF RAIN OVERNIGHT RIVERS
COULD RISE TO LEVELS SEEN EARLIER THIS WEEK. RAINFALL WAS WIDESPREAD
ENOUGH TO AFFECT THE POUDRE AS WELL SO AFTER A SMALL RISE FROM THE
LOCAL RUNOFF MORE WATER WILL BE COMING INTO WELD COUNTY TONIGHT INTO
SUNDAY...KEEPING THE LEVEL HIGH. BOULDER COUNTY CREEKS WILL ALSO
RISE A BIT BUT HAVE MORE ROOM TO SPARE. OBVIOUSLY ANOTHER ROUND OF
HEAVY RAIN WILL WORSEN THE SITUATION BUT THE BREAK IN THE RAIN AT
THIS TIME IS HELPFUL.
EXTENSIVE FLOODING EAST OF HUDSON IN WELD COUNTY WILL TAKE QUITE A
WHILE TO RUN OFF...WHILE CONDITIONS IN MORGAN COUNTY WERE NOT
REPORTED TO BE AS BAD AND WILL LIKELY BE BETTER THIS MORNING.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...FLOOD WARNING UNTIL 930 AM FOR
MORGAN AND EASTERN WELD COUNTIES.
FLOOD ADVISORY THROUGH TONIGHT FOR EASTERN LARIMER AND WEST
CENTRAL WELD COUNTIES.
FLOOD WATCH THROUGH TONIGHT FOR THE NORTHERN FOOTHILLS AND
NORTHERN PARTS OF THE URBAN CORRIDOR...ZONES 35..38..
39..42..43.
GIMMESTAD/RJKHazardous weather outlook, Jun 12, 5:22 AM MST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
622 AM MDT SAT JUN 12 2010
COZ030>051-121700-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
622 AM MDT SAT JUN 12 2010
...FLOOD WARNING UNTIL 930 AM FOR SOUTH CENTRAL WELD COUNTY...
...FLOOD ADVISORY THROUGH TONIGHT EASTERN LARIMER AND WEST CENTRAL
WELD COUNTIES...
...FLOOD WATCH THROUGH TONIGHT FOR LARIMER...WELD...AND BOULDER
COUNTIES...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
A LARGE STORM SYSTEM CENTERED OVER UTAH WILL MOVE SLOWLY EAST TODAY.
AFTER A BREAK WITH ONLY LIGHT RAINFALL THIS MORNING...RAIN IS
EXPECTED TO INCREASE AGAIN THIS AFTERNOON AND EVENING. THE THREAT OF
HEAVY RAIN IS LOWER TODAY...BUT THERE IS STILL POTENTIAL FOR
THUNDERSTORMS TO PRODUCE HEAVY RAINFALL AND ALSO FOR SUSTAINED
MODERATE RAINFALL IN THE FOOTHILLS. RAIN AMOUNTS THROUGH TONIGHT ARE
GENERALLY EXPECTED TO BE BETWEEN A QUARTER INCH AND AN INCH BUT
LOCALLY HEAVIER AMOUNTS THAT COULD CAUSE FLOODING ARE POSSIBLE.
FLOODING WILL CONTINUE THIS MORNING IN SOUTH CENTRAL WELD COUNTY
FROM OVERNIGHT RAINS. RIVERS AND STREAMS IN LARIMER COUNTY AS WELL
AS THE POUDRE RIVER IN WELD COUNTY WILL BE HIGH AS WELL AND SHOULD
BE MONITORED FOR RISES THAT COULD CAUSE FLOODING OF LOW LYING AREAS.
THERE IS ONLY A SMALL THREAT OF SEVERE THUNDERSTORMS WITH LARGE HAIL
AND STRONG WINDS TODAY...MAINLY OVER THE MOUNTAINS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
RAIN WILL BE LIKELY ON SUNDAY FOR MUCH OF THE FORECAST AREA WITH
SNOW MIXED IN OVER THE MOUNTAINS. THERE WILL BE A SLIGHT CHANCE OF
THUNDERSTORMS IN THE AFTERNOON FOR MOST AREAS. CHANCES OF
PRECIPITATION WILL SLOWLY DECREASE SUNDAY NIGHT INTO MONDAY...WITH
ONLY A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS. DRYER
AND WARMER WEATHER IS EXPECTED FOR THE FORECAST AREA MUCH OF NEXT
WEEK WITH ONLY A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT REPORTS OF HEAVY
RAIN OR FLOODING WOULD BE APPRECIATED.
GIMMESTAD/RJK
In the hours before
Local storm report, Jun 12, 6:56 AM MST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
756 AM MDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM HAIL WESTCREEK 39.15N 105.17W
06/12/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
1045 PM HAIL 5 E HARTSEL 39.02N 105.71W
06/11/2010 M1.00 INCH PARK CO LAW ENFORCEMENT
0945 PM HAIL 2 E AMHERST 40.68N 102.13W
06/11/2010 M1.75 INCH PHILLIPS CO TRAINED SPOTTER
WIND GUSTS MEASURED TO 60 MPH. TERRACES FILLED TO AROUND
3 INCHES OF RAIN. ESTIMATED RAIN TOTAL 3 TO 4 INCHES.
0918 PM HAIL 2 E AMHERST 40.68N 102.13W
06/11/2010 M1.75 INCH PHILLIPS CO TRAINED SPOTTER
0759 PM TSTM WND GST 2 W PAWNEE PASS 40.62N 103.52W
06/11/2010 M60.00 MPH LOGAN CO TRAINED SPOTTER
0733 PM HAIL 6 N ARRIBA 39.37N 103.27W
06/11/2010 M3.00 INCH LINCOLN CO STORM CHASER
0726 PM HAIL WSW PEETZ 40.96N 103.12W
06/11/2010 M1.75 INCH LOGAN CO TRAINED SPOTTER
0725 PM HAIL 5 NNW ARRIBA 39.35N 103.31W
06/11/2010 M1.75 INCH LINCOLN CO STORM CHASER
0715 PM TSTM WND GST 5 S WIGGINS 40.16N 104.07W
06/11/2010 M60.00 MPH MORGAN CO COUNTY OFFICIAL
0715 PM HAIL 5 S WIGGINS 40.16N 104.07W
06/11/2010 M2.75 INCH MORGAN CO COUNTY OFFICIAL
0710 PM TORNADO 2 NE GENOA 39.30N 103.47W
06/11/2010 LINCOLN CO TRAINED SPOTTER
BRIEF TOUCHDOWN
0626 PM HAIL 4 E PERRY PARK 39.26N 104.91W
06/11/2010 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0620 PM HAIL 1 N STRASBURG 39.75N 104.30W
06/11/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
FUNNEL CLOUD 3 WEST STRASBURG 555 PM
0617 PM HAIL 7 SE BUCKINGHAM 40.55N 103.88W
06/11/2010 M1.00 INCH WELD CO TRAINED SPOTTER
0610 PM HAIL 1 NW BRIGHTON 39.99N 104.80W
06/11/2010 M2.50 INCH ADAMS CO TRAINED SPOTTER
0601 PM HAIL 1 SSW BENNETT 39.74N 104.43W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0600 PM HAIL 6 NE MATHESON 39.23N 103.90W
06/11/2010 M2.75 INCH ELBERT CO PUBLIC
0559 PM HAIL 1 SW STRASBURG 39.72N 104.31W
06/11/2010 M2.00 INCH ARAPAHOE CO TRAINED SPOTTER
0555 PM HAIL 5 NW LIMON 39.32N 103.76W
06/11/2010 E1.25 INCH ELBERT CO TRAINED SPOTTER
0555 PM HAIL 5 NW LIMON 39.32N 103.76W
06/11/2010 M1.25 INCH ELBERT CO TRAINED SPOTTER
0547 PM HAIL 1 S WIGGINS 40.22N 104.07W
06/11/2010 M2.75 INCH MORGAN CO COUNTY OFFICIAL
0530 PM HAIL 11 S WIGGINS 40.07N 104.07W
06/11/2010 M3.00 INCH MORGAN CO TRAINED SPOTTER
0527 PM TORNADO 25 W HUGO 39.13N 103.93W
06/11/2010 ELBERT CO TRAINED SPOTTER
0503 PM TORNADO 3 W RAMAH 39.12N 104.22W
06/11/2010 EL PASO CO NWS EMPLOYEE
0456 PM HAIL 6 S PROSPECT VALLEY 39.99N 104.39W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0438 PM HAIL 3 NW IDLEDALE 39.70N 105.28W
06/11/2010 M1.50 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 7 E BRIGHTON 39.98N 104.66W
06/11/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0417 PM TSTM WND GST 7 SSE BUCKINGHAM 40.53N 103.92W
06/11/2010 M60.00 MPH WELD CO TRAINED SPOTTER
0411 PM HAIL 1 SE THORNTON 39.89N 104.95W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
FUNNEL CLOUD
0400 PM HAIL 5 SW BARR LAKE 39.91N 104.85W
06/11/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0353 PM HAIL 2 WSW BEVERLY HILLS 39.46N 104.90W
06/11/2010 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
0343 PM HAIL 1 N LAFAYETTE 40.02N 105.10W
06/11/2010 M1.75 INCH BOULDER CO TRAINED SPOTTER
0340 PM HAIL 1 ESE WHEAT RIDGE 39.77N 105.07W
06/11/2010 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0331 PM HAIL 1 ENE WHEAT RIDGE 39.78N 105.09W
06/11/2010 M1.75 INCH JEFFERSON CO TRAINED SPOTTER
0310 PM HAIL 1 NE BROOKVALE 39.64N 105.41W
06/11/2010 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
0310 PM HAIL 2 SW LAKEWOOD 39.68N 105.14W
06/11/2010 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0305 PM HAIL 2 NE EVERGREEN 39.65N 105.32W
06/11/2010 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0302 PM HAIL 2 WNW CHATFIELD RESERVO 39.57N 105.11W
06/11/2010 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
BENTONFlood, Weld
- When
- June 12, 8:28 AM MST to 4:15 PM MST
- Where
- Weld County, 5.17 mi ENE of Masters to 9.92 mi SSE of Garden City
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $25,000
- Crop damage
- $50,000
- Reported by
- County Official
- Coordinates
- 40.330, -104.160
Flood, Weld
- When
- June 12, 2:50 PM MST to June 15, 12:15 PM MST
- Where
- Weld County, 3.44 mi WNW of Windsor to 1.72 mi NNW of Koenig
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $25,000
- Crop damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 40.490, -104.940
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Iowa, June 12 to 30, 2010$1.0 billion · 51 events
- Heat in Tennessee, June 12 to 14, 20101 death · 20 events
- Lightning Strike in Colorado, June 12, 20101 death · 1 event
- Flash Flooding in West Virginia, June 12 to 13, 2010$8.1 million · 4 events
- Flash Flood and Hail in New Mexico, June 12, 2010$1.3 million · 2.75 in hail · 21 events
- Tornado and Flash Flood in Texas, June 12 to 13, 20102 injured · $112,000 · EF0 · 50 events
- Flooding in Iowa, June 12 to 21, 2010$875,000 · 15 events
- Damaging Wind and Lightning Strikes in North Carolina, June 12, 2010$1.5 million · 50 kt wind · 3 events
- Tornadoes and Flash Flooding in Kansas, June 12 to 13, 2010$203,000 · EF1 · 17 events
- Flash Flooding in South Dakota, June 12, 2010$1.0 million · 3 events
- Flash Flooding and Flooding in Ohio, June 12 to 15, 2010$519,000 · 1 in hail · 15 events
- Flash Flooding and Flood in Iowa, June 12, 2010$454,000 · 50 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242155, 241933.